# SDR AWXA200300111

- Difficulty date: February 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 15,848 hours, 6,920 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 0532 - ON TAKEOFF ROLL IN LAS EN ROUTE FOR RNO AT 85 TO 90 KTS BOTH NAV DISPLAYS AND FLIGHT MANAGEMENT GUIDANCE COMPUTERS (FMGC) TIMED OUT, SCREEN NOT DISPLAYING MAPS. REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE RESET FMGC CIRCUIT BREAKERS NR 1 & 2 PER TSM 24-00-00-810-818. REALIGNED AIR DATA INERTIAL REFERENCE UNITS, OPERATIONAL CHECK WAS GOOD.
